# SDR COMA086360

- Difficulty date: August 19, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 20,707 hours, 17,253 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN JAX, RECEIVED FLAPS FAIL CAUTION MSG AT 30 DEG.  CREW DECLARED AN EMERGENCY, LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-2710001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.  (S)
